| Model Number |
OTV-SI |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the inspected device presented that the video source piece is very loose and does not stay on.He issue occurred during set up / inspection for use (during set up in room / before patient in room).There were no reports of patient involvement.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d9, h2, h3, h4, h6, h11.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: worn out video connector.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the video source piece is very loose and does not stay on due to a worn out video connector.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.